# SDR SWAA2022102061120

- Difficulty date: October 19, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 79,103 hours, 46,782 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Support Bracket
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ANGLED WEB SUPPORT COMMON TO DEFLECTION CONTROL RIB CRACKED / [01] REMOVED AND REPLACED WEB SUPPORT BRACKET PER SRM 51-40-02
